On the Grade of Some Ideals.

A. Simis; J.F. Andrade

Manuscripta mathematica (1981)

  • Volume: 34, page 241-254
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Simis, A., and Andrade, J.F.. "On the Grade of Some Ideals.." Manuscripta mathematica 34 (1981): 241-254. <http://eudml.org/doc/154773>.

author = {Simis, A., Andrade, J.F.},
journal = {Manuscripta mathematica},
keywords = {regular sequence; grade; homological rigidity of conormal module},
pages = {241-254},
title = {On the Grade of Some Ideals.},
url = {http://eudml.org/doc/154773},
volume = {34},
year = {1981},

AU - Simis, A.
AU - Andrade, J.F.
TI - On the Grade of Some Ideals.
JO - Manuscripta mathematica
PY - 1981
VL - 34
SP - 241
EP - 254
KW - regular sequence; grade; homological rigidity of conormal module
UR - http://eudml.org/doc/154773
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.